# SDR DALA13000803213

- Difficulty date: January 11, 2013
- Submitted: January 12, 2013
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- Aircraft time: 67,330 hours, 30,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FORWARD CABIN UTILITY AREA FLOOR SUPPORT BETWEEN FR12 TO FR22, Y254 UPPER FLANGE HAS CORROSION.  REMOVED CORROSION FROM FLOOR SUPPORT IAW SRM 51-74-00, AND CHECK LIMITS ORIG THICKNESS .141", L=7.20", W=1.30", D=0.51  FOUND TO BE OUT OF LIMITS IAW SRM 53-11-14, FIG 106.  REPLACED FLOOR SUPPORT IAW SRM 51-42-11.
